Application of conservation theorem and modified extended tanh-function method to (1+1)-dimensional nonlinear coupled Klein-Gordon-Zakharov equation

Akbulut A., TAŞCAN F.

CHAOS SOLITONS & FRACTALS, vol.104, pp.33-40, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 104
  • Publication Date: 2017
  • Doi Number: 10.1016/j.chaos.2017.07.025
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.33-40
  • Eskisehir Osmangazi University Affiliated: Yes


We found trivial conservation laws by conservation theorem and exact solutions modified extended tanh-function method of (1+1)-dimensional nonlinear coupled Klein-Gordon-Zakharov equation. The travelling wave solutions are expressed by the hyperbolic, trigonometric and rational functions. It is shown that the suggested method provides a powerful mathematical instrument for solving nonlinear equations in the science of mathematics, physics and engineering. (C) 2017 Elsevier Ltd. All rights reserved.